# SDR REXA2022010900020

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH FS 280 CROSSBEAM CORRODED AND HAS DOUBLE DRILLED HOLES IN BEAM. LOCATED AND DRILLED NEW SERVICEABLE RH FS 280 CROSSBEAM PN: CC670-34094-2 IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01 AND SB670BA-53-041.
